Semilinear integrodifferential equations with nonlocal Cauchy problem

Yanping Lin, James H. Liu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

155 Citations (Scopus)
Original languageEnglish
Pages (from-to)1023-1033
Number of pages11
JournalNonlinear Analysis, Theory, Methods and Applications
Volume26
Issue number5
DOIs
Publication statusPublished - 1 Jan 1996
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this